Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Matching theorems and empirical discrepancy computations using majorizing measures

Author: M. Talagrand
Journal: J. Amer. Math. Soc. 7 (1994), 455-537
MSC: Primary 60C05; Secondary 60D05
MathSciNet review: 1227476
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give explicit constructions of certain majorizing measures. These constructions allow us to give a unified proof of deep matching theorems of Ajtai, Komlòs, and Tusnàdy, of Leighton and Shor, and of Shor, as well as of more precise and more general results in a similar spirit.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 60C05, 60D05

Retrieve articles in all journals with MSC: 60C05, 60D05

Additional Information

PII: S 0894-0347(1994)1227476-X
Article copyright: © Copyright 1994 American Mathematical Society